Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the characterization of recursively enumerable sets as pseudo-Diophantine

Author: Kostas Skandalis
Journal: Proc. Amer. Math. Soc. 123 (1995), 555-558
MSC: Primary 03D65
MathSciNet review: 1216824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1989 L. Blum, M. Shub, and S. Smale stated a problem whether the recursively enumerable sets can be characterized as pseudo-diophantine definable (Bull. Amer. Math. Soc. (N.S.) 21 (1989), 1-46, Problem 9.2). An example shows that such a characterization is impossible. Nevertheless, a some-what different characterization holds for the recursively enumerable sets over reals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D65

Retrieve articles in all journals with MSC: 03D65

Additional Information

PII: S 0002-9939(1995)1216824-5
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia